MathSciNet Relay Station
MathSciNet bibliographic data
MR1803919 (2001j:65122) 65M06 (35Q51 35Q53)
Bhardwaj, D.; Shankar, R. A computational method for regularized long wave equation. Advances in partial differential equations, III. Comput. Math. Appl. 40 (2000), no. 12, 1397–1404.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement